# SDR FDEA201109294198

- Difficulty date: September 29, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Part number: 311N50587
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON NAC STRUT DIAGONAL BRACE FITTING BUSHINGS FOUND WITH SCORING MARKS DURING PYLON REMOVAL.  DAMAGED BUSHINGS REMOVED AND REPLACED IAW SRM 54-50-90 REPAIR 5 FIG.201 REV. 103. REPAIR IS CLASSIFIED AS MINOR.
